# SDR MWEA99603

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug MD-88
- Aircraft serial: 48070
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 59114024
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR, LOWER OUTBOARD SKIN AND HOLD-OPEN HOOK CUP FUSELAGE SKIN IS GOUGED.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER.
